# SDR SWAA2021012543961

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 14,664 hours, 6,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE OUTBOARD EMERGENCY FLASHLIGHT DOES NOT TEST PROPERLY.   CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS.  REMOVED & REPLACED FLASH LIGHT OPERATIONS BATT CHECK GOOD, IAW AMM 25-64-00C/R NR 84245.
